MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C3308
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via chemtrec report that an employee obtained burns on their knees while handling prolystica concentrate enzymatic cleaner.The employee sought medical treatment and received antibiotics.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was discovered that when the employee subject of the reported event was lifting trays out of the processing sink when some of the cleaner made contact with her knees.The employee's apron was not covering her knees, subsequently causing the reported event.The prolystica sds states, "avoid all unnecessary exposure.Personal protective equipment should be selected based upon the conditions under which this product is handled or used.Protective clothing, gloves, protective goggles." steris provided in-service training on the proper use and operation of prolystica, specifically on wearing the proper ppe.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
Contrary to the initial report, steris did not provide the in-service training but rather, the training was conducted by the user facility's health and safety department.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key22976490
Report Number1937531-2025-00007
Device Sequence Number9391277
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public(01)00724995087517
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown